Kosambi, the Mathematician

Dani, S. G. (2011) Kosambi, the Mathematician Resonance - Journal of Science Education, 16 (6). pp. 514-528. ISSN 0971-8044

PDF - Publisher Version

Official URL: http://www.ias.ac.in/resonance/June2011/p514-528.p...

Related URL: http://dx.doi.org/10.1007/s12045-011-0058-4


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:D D Kosambi; Differential Geometry; Statistics
ID Code:82835
Deposited On:15 Feb 2012 12:33
Last Modified:18 May 2016 23:53

Repository Staff Only: item control page